It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board

  • Which Migraine Preventative Meds Don't Cause Stomach Upset??

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-12-2005, 09:26 AM   #1
    busymommy
    Inactive
    (female)
     
    Join Date: Jan 2001
    Location: California
    Posts: 375
    busymommy HB Userbusymommy HB Userbusymommy HB User
    Which Migraine Preventative Meds Don't Cause Stomach Upset??

    I guess I have a sensitive gut but I'm having a hard time finding a medication that not only prevents my migraines (good luck to me on that one!), but has the least side effects...mainly no stomach upset.

    What preventative medicine do you take and does it bother your stomach?

    Thanks!

     
    Sponsors Lightbulb
       
    Old 10-12-2005, 10:25 AM   #2
    Mz Migraine
    Inactive
    (female)
     
    Join Date: Jul 2003
    Location: Cherry Hill, NJ, USofA
    Posts: 1,062
    Mz Migraine HB UserMz Migraine HB User
    Re: Which Migraine Preventative Meds Don't Cause Stomach Upset??

    Quote:
    Originally Posted by busymommy
    I guess I have a sensitive gut but I'm having a hard time finding a medication that not only prevents my migraines (good luck to me on that one!), but has the least side effects...mainly no stomach upset.

    What preventative medicine do you take and does it bother your stomach?

    Thanks!
    Excellent question!!!!

    There is no cure for migraines, therefore, there is nothing out there that will *prevent* a migraine other than extreme old age & death .

    Some if not most forms of migraines causes nausea. So, don't feel that you have a sensitive gut.
    TIP: Canada Dry Ginger Ale helps.

    Topamax cuts down on the frequency of migraines when taken daily. However nausea is just one of the many side effects.

    There are many prescription meds on the market that will stop a migraine in it's tracks. The key is, that you must take these meds when you *first* feel the migraine coming.

    Unfortunately, all of the migraine meds *on the market* have side effects & nausea on top of the migraine nausea is part of the side effects.

    You may need to go the *natural* route. From my understanding, there are no side effects. There are plenty of users here who post that highy recommend that route & it's been successful for them.
    Hopefully, they will re-post what they take or you can do a Search within these forums.

    Vit B2-400mgs/daily - no nausea. The only side effect you have is yellow urine.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Which one am I?? Primary Anxiety or Primary Migraine?? MARD?? Boslee2008 Inner Ear Disorders 21 08-16-2008 09:02 AM
    migraine meds question moogeneric Inner Ear Disorders 23 10-18-2007 04:08 PM
    diagnosis - silent migraine lynxgal Headaches & Migraines 7 08-03-2007 04:18 AM
    excedrin migraine???? sue19 Headaches & Migraines 2 07-12-2007 12:07 PM
    Migraine for 5 days and counting...a little help please ieshaj Headaches & Migraines 9 07-17-2006 12:23 PM
    Help! Day 7 & 8 and a migraine hit! bridgetmark Addiction & Recovery 11 02-08-2006 08:31 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:21 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!